# SDR IXXA06SMN336S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR FROM STATION 1240 TO 1280 LONGERON 32 RIGHT TO LONGERON 35 RIGHT IS NOT IN COMPLIANCE WITH AD.2005-18-07 OR SB DC8-53-078.  REMOVED EXISTING REPAIR.  MANUFACTURED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW REPAIR PARTS IAW DC8 SRM 53-4-1 FIG 16, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 53-4-1 FIG 18B SHEET 2 PAGE 44C-44D, DC8 SRM 53-1-0 PAGE 1 AND DC8 SRM 51-1-8B.
